Advertisement

Ukrainian Mathematical Journal

, Volume 59, Issue 4, pp 639–644 | Cite as

Generalization of the Kneser theorem on zeros of solutions of the equation y″ + p(t)y = 0

  • V. Yu. Slyusarchuk
Article

Abstract

We establish conditions for the oscillation of solutions of the equation y″ + p(t)Ay = 0 in a Banach space, where A is a bounded linear operator and p: ℝ+ → ℝ+ is a continuous function.

Keywords

Banach Space Bounded Linear Operator Nonlinear Differential Equation Real Banach Space Ukrainian Academy 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Kneser, “Untersuchung über die reellen Nullstellen der Integrale linearer Differentialgleichungen,” Math. Ann., 42, 409–435 (1893).CrossRefMathSciNetGoogle Scholar
  2. 2.
    N. M. Matveev, Methods for Integration of Ordinary Differential Equations [in Russian], Vysheishaya Shkola, Minsk (1974).Google Scholar
  3. 3.
    E. Hille, “Nonoscillation theorems,” Trans. Amer. Math. Soc., 64, 234–252 (1948).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    P. Hartman, “On the linear logarithmic-exponential equation of the second order,” Amer. J. Math., 70, 764–779 (1948).zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    R. Bellman, Stability Theory of Differential Equations, McGraw-Hill, New York (1953).zbMATHGoogle Scholar
  6. 6.
    P. Hartman, Ordinary Differential Equations, Wiley, New York (1964).zbMATHGoogle Scholar
  7. 7.
    V. E. Slyusarchuk, “Improvement of the Kneser theorem on zeros of solutions of the equation y″ + p(x)y = 0,” Ukr. Mat. Zh., 48, No. 4, 520–524 (1996).CrossRefMathSciNetGoogle Scholar
  8. 8.
    V. Yu. Slyusarchuk, “Oscillation of solutions of differential and differential-difference equations in a Banach space,” in: Nonlinear Differential Equations and Their Applications [in Ukrainian], Institute of Mathematics, Ukrainian Academy of Sciences, Kyiv (1993), pp. 66–70.Google Scholar
  9. 9.
    V. Yu. Slyusarchuk, “Oscillation of solutions of impulsive differential equations in a Banach space,” in: Constructive Methods for Investigation of Differential Equations [in Ukrainian], Institute of Mathematics, Ukrainian Academy of Sciences, Kyiv (1993), pp. 174–178.Google Scholar
  10. 10.
    V. Yu. Slyusarchuk, “Sufficient conditions for the oscillation of trajectories of impulsive systems with nonfixed times of pulse action,” in: Integral Transformations and Their Application to Boundary-Value Problems [in Ukrainian], Institute of Mathematics, Ukrainian Academy of Sciences, Kyiv (1994), pp. 192–197.Google Scholar
  11. 11.
    V. Yu. Slyusarchuk, “Oscillation of solutions of the difference equation Δ2 x(n)+∑k=1m p k(n)g k(x(n))=0 in a Banach space,” in: Systems of Evolution Equations with Aftereffect [in Ukrainian], Institute of Mathematics, Ukrainian Academy of Sciences, Kyiv (1995), pp. 98–102.Google Scholar
  12. 12.
    V. Yu. Slyusarchuk, “Oscillation of solutions of differential equations in a Banach space,” in: Proceedings of the International Mathematical Conference Devoted to Hans Hahn, Ruta, Chernivtsi (1995), pp. 269–275.Google Scholar
  13. 13.
    V. E. Slyusarchuk, “Necessary and sufficient conditions for the oscillation of solutions of nonlinear differential equations with pulse influence in a Banach space,” Ukr. Mat. Zh., 51, No. 1, 98–109 (1999).zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    M. O. Perestyuk and V. Yu. Slyusarchuk, “Conditions for the existence of nonoscillating solutions of nonlinear differential equations with delay and pulse influence in a Banach space,” Ukr. Mat. Zh., 55, No. 6, 790–798 (2003).zbMATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    N. A. Perestyuk and V. Yu. Slyusarchuk, “Oscillation of nonlinear differential-integral equation in a Banach space with respect to its subspace,” Math. Notes (Publ. Univ. Miskolc), 4, No. 1, 53–64 (2003).zbMATHMathSciNetGoogle Scholar
  16. 16.
    R. R. Ushakov and V. I. Khatset, Convex Functions and Inequalities [in Ukrainian], Vyshcha Shkola, Kyiv (1986).Google Scholar
  17. 17.
    C. Sturm, “Sur les équations différentielles linéaires du second order,” J. Math. Pures Appl., 5, 128–130 (1963).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • V. Yu. Slyusarchuk
    • 1
  1. 1.National University of Water Management and Nature Resources ApplicationRivne

Personalised recommendations